# SDR CA050510005

- Difficulty date: April 26, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,705 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 10116001415
- Condition: Torn
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON TUESDAY, APRIL 26, 2005 THIS AIRCRAFT SUFFERED A RIGHT HAND OUTBOARD FLAP FAILURE WHILE APPROACHING CYWG. THE CREW WERE ABLE TO MAINTAIN CONTROL OF THE AIRCRAFT AND LANDED WITHOUT FURTHER INCIDENT.ON EXIT FROM THE AIRCRAFT, THE CREW OBSERVED NR 1, 2 AND 3 FLAPS IN THE FULL DOWN POSITION. NR 4 (RT OUTBOARD) FLAP WAS IN THE FULL UP POSITION, AND ANGLED OUT FROM THE WING. INVESTIGATION REVEALED TH E INBOARD GUIDE ROLLER, BOUT, WASHER AND NUT HAD BEEN TORN OUT OF BRACKET. TO THIS DATE THE ROOT CAUSE OF THIS INCIDENT HAS NOT BEEN ESTABLISHED. FURTHER INVESTIGATION IS BEING CARRIED OUT.
